# SDR IXXA060059S

- Difficulty date: October 2, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND A CRACKED WEB AT EXTERNAL FUSELAGE STATION 781.5 +X18.  REMOVED HYDRAULIC LINES FOR ACCESS.  REMOVED ACCESS PANEL. REMOVED DAMAGE.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED NEW REPAIR PARTS AND FASTENERS AT STATION 781.5 BETWEEN +X6 AND +X44.  INSTALLED ACCESS PANEL, AND HYDRAULIC LINES, AND LEAK CHECKED IAW DC8 MM 20-12-0, 20-16-0, 29-00-00 DC8 SRM 53-2-0, 53-8-1, 51-1-4, 51-1-5, AND 51-1-8.
